# SDR DXTA20082942

- Difficulty date: March 15, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 5,434 hours, 4,181 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR WAS LOWERED THE RT DOWN AND LOCKED LIGHT DID NOT ILLUMINATE, RES (UNLOCK) LIGHT REMAINED ON,  BLED HYDRAULICS SYSTEMS ON AIRCRAFT IAW MM 32-30-00, 27-50-00, 27-40-00, AND 27-60-00. OPS CHECKS GOOD.
